# SDR SIMA20140906001

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 36,369 hours, 32,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PRESS FAIL CABIN ALT IN AMBER 8100 ON EICAS, ACTUAL ALT 7400.  R & R GND CONNECTION VLV IAW AMM 21-22-04.
